# SDR 00FDEA00241

- Difficulty date: April 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: 69658411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON SEAT TRACK FLANGE BS 1070, RBL 45, WL 208.  *S/D*  REMOVED AND REPLACED, ALODINED, PRIMED PER FEDEX SRM 53-10-1 FIG 3, 51-30-5 FIG 1 & 2, 51-10-2.
